# SDR 0400789874

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 58,505 hours, 54,520 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION ON APPROACH, THE AIRCRAFT ROLLED RIGHT WITH THE SLAT DISAGREEMENT LIGHT ILLUMINATED.  INITIATED COM PROCEDURES WHEN CREW HEARD A THUD AND THE LIGHT EXTINGUISHED.  LANDING AT MSP WAS NORMAL.  MAINTENANCE REPLACED THE T-DUCT, O-RINGS, SLIDERS, AND PACKINGS ON SLAT SIDE BUSHING ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
